Pacific Journal of Mathematics

On continuous mappings of metacompact Čech complete spaces.

J. M. Worrell, Jr.

Article information

Source
Pacific J. Math., Volume 30, Number 2 (1969), 555-562.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102978511

Mathematical Reviews number (MathSciNet)
MR0248745

Zentralblatt MATH identifier
0189.53401

Subjects
Primary: 54.40

Citation

Worrell, J. M. On continuous mappings of metacompact Čech complete spaces. Pacific J. Math. 30 (1969), no. 2, 555--562. https://projecteuclid.org/euclid.pjm/1102978511


Export citation

References

  • [1] P. S. Alexandroff, On the metrization of topological spaces, Bull. Acad. Polon. Sci., Ser. Sci. Math., Astr. Phys. 8 (1960), 135-140 (in Russian).
  • [2] R. Arens and J. Dugundji, Remark on the concept of compactness, Portugal. Math. 9 (1950), 141-143.
  • [3] A. V. Arhangeski, Certain metrization theorems, Uspehi Mat. Nauk 18 (1963), 139-145 (in Russian).
  • [4] A. V. Arhangeski, On a class of spaces containing all metric and all locally bicompact spaces, Mat. Sb. 67 (1965), 55-85 (in Russian).
  • [5] R. H. Bing, Metrization of topological spaces, Canad. J. Math. 3 (1951), 175-186.
  • [6] E. Cech, On bicompact spaces, Ann. of Math. 38 (1937), 823-844.
  • [7] Z. Frolk, On the topological product of paracompact spaces, Bull. Acad. Polon. Sci., Ser. Sci. Math., Astr. Phys. 8 (1960), 747-750.
  • [8] Z. Frolk, Locally G-spaces, Czech. Math. J. 12 (87) (1962),346-355.
  • [9] J. L. Kelley, General topology, Van Nostrand, New York, 1955.
  • [10] E. Michael, Another note on paracompact spaces, Proc. Amer. Math. Soc. 8 (1957), 822-828.
  • [11] R. L. Moore, Foundations of point set theory, rev. ed., Amer. Math. Soc. Colloq. Publ. 13, Amer. Math. Soc, Providence, R. I., 1962.
  • [12] W. Sierpinski, Cardinal and ordinal numbers, second edition revised, Warsaw, 1965.
  • [13] A. H. Stone, Paracompactness and product spaces, Bull. Amer. Math. Soc. 54 (1948), 977-982.
  • [14] H. H. Wicke, Concerning an arc theorem, Notices Amer. Math. Soc. 14 (1967), 290.
  • [15] H. H. Wicke, Product mappingsand Cartesian products of spaces having bases of countable order, Notices Amer. Math. Soc. 14 (1967), 424.
  • [16] H. H. Wicke, The regular open continuous images of complete metric spaces, Pacific J. Math. 23 (1967), 621-625.
  • [17] H. H. Wicke, On a theory of topological structure involving principles of uniformiza- tion, Kempner Colloquium Address, University of Colorado, 1967. (To appear in ex- panded from with J. M. Worrell, Jr., as a Sandia Corporation Research Report.)
  • [18] H. H. Wicke and J. M. Worrell, Jr., Open continuous mappingsand bases of countable order, Presented by H. H. Wicke at the International Congress of Mathematicians, Moscow, 1966.Abstract published in Abstractsof BriefSci- entific Communications,International Congress of Mathematicians, Moscow, 1966, p. 14.
  • [19] H. H. Wicke and J. M. Worrell, Open continuous mappingsof spaces having bases of countable order, Duke Math. J. 34 (1967), 255-272.
  • [20] H. H. Wicke and J. M. Worrell, On completeness of first countableHausdorff spaces (manuscript submitted). Presented by H. H. Wicke as an invited address, May 1968, University of New Mexico.
  • [21] J. M. Worrell, Jr., Decompositions of spaces having bases of countable order, Notices Amer. Math. Soc. 11 (1964), 773-774. (Certain portions of the material to appear in Upper semicontinuous decompositions of spaces having bases of countable order, Portugal. Math.).
  • [22] J. M. Worrell, Some properties of full normalcy and their relation to Cech completeness, Notices Amer. Math. Soc. 14 (1967), 555. (A part of this material has appeared in the author's article, A characterizationof metacompact spaces, Portugal. Math. 25 (1966), 171-174.)
  • [23] J. M. Worrell,The closed continuous images of metacompact topological spaces, Portugal. Math. 25 (1966), 175-179.
  • [24] J. M. Worrell, Completeness and certain implicit upper semi-continuous decompositions, Notices Amer. Math. Soc. 12 (1965), 378.
  • [25] J. M. Worrell, Concerning a theorem of Lavrentieff,Notices Amer, Math. Soc. 14 (1967), 161.
  • [26] J. M. Worrell, Closed continuous mapping of p-spaces, Notices Amer. Math. Soc. 14 (1967), 856.
  • [27] J. M. Worrell, Jr., and H. H. Wicke, Characterizationsof developable topological spaces, Canad. J. Math. 17 (1965), 820-830.
  • [28] J. M. Worrell, Non-first-countable topological structure,Notices Amer. Math. Soc. 14 (1967), 935.